Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#235579] of Pankaj K. Agarwal

Papers Published

  1. Agarwal, PK; Sharir, M, Applications of a new space-partitioning technique, Discrete & Computational Geometry, vol. 9 no. 1 (1993), pp. 11-38, ISSN 0179-5376 [doi]
    (last updated on 2017/12/18)

    Abstract:
    We present several applications of a recent space-partitioning technique of Chazelle, Sharir, and Welzl (Proceedings of the 6th Annual ACM Symposium on Computational Geometry, 1990, pp. 23-33). Our results include efficient algorithms for output-sensitive hidden surface removal, for ray shooting in two and three dimensions, and for constructing spanning trees with low stabbing number. © 1993 Springer-Verlag New York Inc.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320